# SDR 9903466627

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE LEADING EDGE FLAP AMBER LIGHTS ILLUMINATED ACCOMPANIED WITH AIRFRAME VIBRATION.  AMBER LGHTS FOR THE NR 1 AND NR 2 LEFT WING LEADING EDGE FLAPS REMAINED ILLUMINATED AFTER USING THE ALTERNATE SYSTEM.  AIRCRAFT DIVERTED NRT, DUMPED 120,000 LBS OF FUEL, AND LANDED WITHOUT INCIDENT.  REPLACED CIRCUIT CARDS YA3A08 AND YA3A13.  OPERATIONAL CHECK GOOD.  EXACT CAUSE OF EVENT TO BE DETERMINED.
